07-11-2003, 07:42 PM #1
how keepable are the gains from a fina/prop cycle?
07-11-2003, 08:19 PM #2
Very with anti e's throughout and proper recovery program.
07-12-2003, 12:03 AM #3
so as im on it right now i should be taking an anti-es ?
07-12-2003, 12:38 AM #4
Did you research any before you started?
Always have clomid and at least nolva.
07-12-2003, 10:18 AM #5
ya i did but im only doing 75 mg everyother day with 75mg eod too mix together ! i had a buddy that did the same and got pretty good gains from those doses at first it seemed pretty low but already after 4 days im up about 6 pounds so i figure why go to a higher dose and carry heavy sides when i could still get good gains and hopefully not get very bad sides !
07-12-2003, 10:19 AM #6
sorry thats prop with it eod at 75mg !
07-12-2003, 09:35 PM #7
07-12-2003, 09:43 PM #8
07-12-2003, 10:24 PM #9Junior Member
- Join Date
- Mar 2002
ID means he would...noticable better IMO(in my opinion) saying you would get better gains with ED instead of EOD and BP sides is high blood pressure
07-12-2003, 10:33 PM #10
Shoot the tren everyday like BB said. According the Billy, you'll see better results, and I have to agree.
Oh, and BP = Blood Pressure...keep an eye on it. My fina/prop cycle was great for strength and size gains, but the sides kicked my ass! I cut it from 8 weeks to 6, and kept about 15 lbs.
07-12-2003, 10:39 PM #11
what kinda sides did you get ?
07-12-2003, 10:41 PM #12
and how bad ?
07-12-2003, 11:02 PM #13
Im hitting 100mg prop/ and 75mg of tren ed right now
been on a week. Allready getting really aggressive, and sex drive is way up bro.
Diet is on track, and I can feel the fat coming off. I'm on 20mg of Nov ed.
I may not make as big of gains, but I dont want gyno.
Good luck and go to ED on the profina bro.
07-12-2003, 11:27 PM #14
any acne or bloating ? and are you the type to get acne ?
07-12-2003, 11:28 PM #15
As far as the sides, don't let me scare you away from the fina. The stuff rocks. I just couldn't stand them anymore so I cut it short and was back to normal (except for my test levels) in less than a week.
I had night sweats, high blood pressure, high heart rate, increased aggression, severe shortness of breath, and had to take the elevator to get to the second floor at school because I would be out of breath and so pumped up when I got to the top of the stairs that I would have to sit down. Nothing like waling into class breathing like a 70 year old fat man! Oh, and the prop hurt for about the first week, then got better, then hurt like hell again after about 5 weeks. don't know why, but I think that was the final straw.
It will also shut your body down pretty hard. Be sure you have some clomid and nolva for post cycle. I couldn't get it up for about a week after my last shot of prop was out of my system! Other than that, I am impressed with my results, and will do it again, although I may change the dosages a little.
07-12-2003, 11:46 PM #16
everyone tells me to take nolva on here but my source says i dont need it because my doses isnt high enough to need it ! im taking about 100 mg eod of both fina and prop and tomorrow will be only my 4th injection and im already up 6-7 pounds ! i want to keep the doses kinda of low to see how my body reacts to a test and fina since this will be my first andro. type cycle and i want the sides to be minimal as possible ! (previous cycle was durabolin not deca -durabolin at 200mg/week for about 7 weeks and gained about 25 pounds off that alone) Also so i can get an idea of how my body can handle it and how much to use next cycle ! im also picking up some winny tabs tomorrow and starting that right away and plan on running it as long as the fina and prop so about 6-7 weeks ! if anyone has any input on this please let me know !
07-13-2003, 12:59 AM #17
350mg/wk is pretty low, but it would be foolish not to at least have some laying around in case you need it.
If your blood pressure isnt through the roof and your not all bloated, your estrogen is probally not that high.
Id take soem Tyler's Liver Detox or some rALA with the winny. I wouldnt go over 50mg ED either, and I would still definately switch the tren to ED. I find the sides to be lower with ED vs EOD as there is less fluxuations in the blood levels.
Nolva does not hinder gains, neither do other anti-e's. Even if they did, youd never know. The same thing can be said about anyones diet and training anyways so why worry about it.
07-13-2003, 12:47 PM #18
well i dont know about the nolva not hindering gains !
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)